# SDR SWAA2025051957378

- Difficulty date: April 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 333AT AT LT HORIZONTAL STAB 2025-250486<[01] REPLACED BLADE ON ACCESS PANEL 333AT AT LT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 186A3101 SHEET: 19 REV - ; FOR INSTALLATION SEE FAULT TTG8Q00ZFCLW;[02] REPLACED BLADE ON ACCESS PANEL 333AT AT LT HORIZONTAL STAB IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 186A3101 SHEET: 19 REV - ; FOR INSTALLATION SEE FAULT TTG8Q00ZFCLW.
